# SDR JJBA20250820046

- Difficulty date: August 7, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 ON LT FUSE ON FR 59 BTW STR 2L-3L DENT FOUND AT FLANGE. SPLICE REPAIR ON CENTER FUSE IV FRAME 59 BTW STR 1L-2L
